MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LOTUS EDGE VALVE SYSTEM; LOTUS EDGE TM VALVE SYSTEM

BOSTON SCIENTIFIC CORPORATION LOTUS EDGE VALVE SYSTEM; LOTUS EDGE TM VALVE SYSTEM
Model Number H749LVSUS250
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Complete Heart Block (2627)
Date of Event 10/22/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that complete heart block (chb) occurred.The patient was selected for a 25mm lotus edge valve implant.At an unknown time, the patient developed chb and a permanent pacemaker was implanted.
 
Event or Problem Description
It was reported that complete heart block (chb) occurred.The patient was selected for a 25mm lotus edge valve implant.At an unknown time, the patient developed chb and a permanent pacemaker was implanted.It was further reported that: at the time of reporting, the patient was doing well.No malfunction of the lotus edge valve was reported.The heart block was noted during the lotus edge valve deployment and the patient received a permanent pacemaker following the procedure.

Brand Name
LOTUS EDGE VALVE SYSTEM
Common Device Name
LOTUS EDGE TM VALVE SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10780254
Report Number2134265-2020-15083
Device Sequence Number1088285
Product Code NPT
UDI-Device Identifier08714729960911
UDI-Public08714729960911
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P180029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/01/2021
Device Model NumberH749LVSUS250
Device Catalogue NumberH749LVSUS250
Device Lot Number0025793232
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/22/2020
Supplement Date Received by Manufacturer11/04/2020
Initial Report FDA Received Date11/03/2020
Supplement Report FDA Received Date11/20/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;